Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Elevated levels of SGPT and serum bilirubin. Had jaundice. Is that the reason?

My name is ISHAN AGARWAL.I am 21 years old male.In year 2009 i sufferd from jaundice and was cured at that time.I just randomly did my blood test because i sometimes feel something abnormal to my liver.The report shows little bit elevated levels of SGPT and SERUM BILIRUBIN . Now the question is are the levels are abnormal still from 2009 or I encountered some new problem. My daily work is OK neither i feel anything wrong except a little minute pinch to my liver side sometimes,lethargy etc. Please guide me.
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Your question is incomplete since you have not mentioned the actual levels of your SGPT and serum BILIRUBIN.I shall be able o comment only if you are able to supply full details of your liver function test report.Please send the report so that a proper advise can be given.
Answered: Mon, 18 Feb 2013
I find this answer helpful

4 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor